| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source - (b)(6).
Event or Problem Description
It was reported the screws did not match the driver.The procedure was completed with alternate screws.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.The dhr was reviewed and there were no non-conformances found.There are no indications of manufacturing defects.This is the only complaint in regards of lack of retention for 95-6205 lot 652110.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
This follow-up report is being submitted to relay additional information.